# SDR CA061004005

- Difficulty date: September 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,408 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 114068003
- Condition: Failed
- Location: Nlg Steering
- Part time: 136 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS REPORTED NOSE GEAR STEERING FAILURE.  NOSE GEAR ACTUATOR REPLACED.  SYSTEM TESTED AND AIRCRAFT RETURNED TO SERVICE (TC NR 20061004005)
